# SDR 97ZZZX3025

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: G & N Aircraft Inc, repair station MW2R020L
- Aircraft: N83878
- Make and model: Piper PA-34-220T
- Aircraft serial: 348133097
- Engine: Cont LTSIO360KB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broke
- Location: Nr 1 Rod Cheek
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKE AT NR 1 ROD CHEEK RESULTING IN ENGINE FAILURE.  ENGINE HAD A VAR CRANKSHAFT INSTALLED SN J159203.  TT 3,295 HOURS.
